# SDR CA050315009

- Difficulty date: February 25, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 402057723
- Part serial: 99126813
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERY SLOW TO SLAVE WHEN COLD SOAKED OVERNIGHT AT -20 DEGREES C.  TOOK APPROXIMATELY 15 MINUTES TO ALIGN.  AFTER ENGINE START, OPERATED OK DURING FOLLOWING FLIGHTS, UNTIL COLD SOAKED OVERNIGHT AGAIN WHEN VERY SLOW TO SLAVE.  REPLACED DIRECTIONAL GYRO, GROUND CHECKED OK.
